| 研究生: |
莊淑君 Shu-Jing Zhung |
|---|---|
| 論文名稱: |
函數微分方程正解存在性質 Existence of Positive Solutions for Functional Differential Equations |
| 指導教授: |
葉哲志
Cheh-Chih Yeh |
| 口試委員: | |
| 學位類別: |
碩士 Master |
| 系所名稱: |
理學院 - 數學系 Department of Mathematics |
| 畢業學年度: | 88 |
| 語文別: | 中文 |
| 論文頁數: | 14 |
| 中文關鍵詞: | 邊界值問題 |
| 外文關鍵詞: | functional differential equation, boundary value problem |
| 相關次數: | 點閱:12 下載:0 |
| 分享至: |
| 查詢本校圖書館目錄 查詢臺灣博碩士論文知識加值系統 勘誤回報 |
在何種條件下,沒有正解存在?
1. L. H. Erbe, S. Hu and H. Wang, Multiple positive solutions of some boundary value problems, J. Math. Anal. Appl. 184(1994),
640-648.
2. L. H. Erbe and H. Wang, Existence and nonexistence of positive solutions for elliptic equations in an annulus, World Sci. Publ.
Comp.3(1994),207-217.
3. L. H. Erbe and H. Wang, On the existence of positive solutions of ordinary differential equations, Proc, Amer. Soc. 120(1994),
743-748.
4. H. L. Hong and C. C. Yeh, Existence and nonexistence of positive solutions for eigenvalue problems.
5. M. A. Krasnosel''skii, Positive solutions of operator equations, Noordhoff, Groningen, 1964.
6.J. W. Lee and D. O''Regan, Existence results for differential delay equations-I, J. Diff. Eqns. 102(1993), 342-359.